News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: celexa withdrawal flushing


 mcnabj - Tue Feb 07, 2006 11:02 pm

Hello, I have been on celexa for over four years at about 20mg a day. I have tapered off and been celexa free for one month. The problem that I am having is that my face will flush badly at certain times of the day. Do you think this is a side effect of the discontinuation of the ssri? I think that my hormones are trying to rebalance themselves after the use of celexa for four years. This is really bothersome b/c my face burns and is very red. Are there any products I cab use to prevent facial flushing? Thank you..
 Theresa Jones, RN - Wed Feb 08, 2006 6:46 am

User avatar Hi mcnabj,
I have not found specific documentation in any literature that I have researched linking the symptom of facial flushing as a typical withdrawal symptom of Celexa, it certainly does not mean that this is an impossibility. There are other conditions that triggers facial flushing including certain medications, spicy foods, hot beverages, alcohol, temperature extremes, etc. Taking into consideration that this symptom began after discontinuation of the medication would give the impression that there is a link. I would suggest that you notify your physician that this symptom is being experienced.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here